# SDR C2XA04CL114

- Difficulty date: November 7, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N17928
- Make and model: Emb EMB-145ER
- Aircraft serial: 145007
- Aircraft time: 15,880 hours, 13,745 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SMOKE IN THE CABIN.  MAINTENANCE INSPECTED AND PERFORMED OPERATIONAL CHECK OF THE APU AND ENGINES WITH THE BLEED AND PACKS ON.  NO DEFECTS NOTED.
